EconPapers    
Economics at your fingertips  
 

Faxen's theorem for nonsteady motion of a sphere through a fluid with internal rotation

Debendranath Sahoo and M.C. Valsakumar

Physica A: Statistical Mechanics and its Applications, 1993, vol. 196, issue 3, 349-362

Abstract: Faxen's theorem for the force and torque on a sphere moving in a simple fluid is generalized to the case where the fluid possesses internal rotation.

Date: 1993
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390200N
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:196:y:1993:i:3:p:349-362

DOI: 10.1016/0378-4371(93)90200-N

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:196:y:1993:i:3:p:349-362